# SDR AALA200801788

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 51,742 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1347/07JUL.  NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PISTON AND ASSOCIATED SEALS.  REPLACED UPPER AND LOWER SCISSOR LINKS.  SERVICED STRUT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
